JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Categorical Aspects of Intuitionistic Fuzzy Topological Spaces
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Categorical Aspects of Intuitionistic Fuzzy Topological Spaces
Kim, Jin Tae; Lee, Seok Jong;
  PDF(new window)
 Abstract
In this paper, we obtain two types of adjoint functors between the category of intuitionistic fuzzy topological spaces in Mondal and Samanta’s sense, and the category of intuitionistic fuzzy topological spaces in Ŝostak’s sense. Also, we reveal that the category of Chang’s fuzzy topological spaces is a bireflective full subcategory of the category of intuitionistic fuzzy topological spaces in Mondal and Samanta’s sense.
 Keywords
intuitionistic fuzzy topology;
 Language
English
 Cited by
 References
1.
K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87–96. crossref(new window)

2.
C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190. crossref(new window)

3.
K. C. Chattopadhyay, R. N. Hazra, and S. K. Samanta, Gradation of openness : Fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237–242. crossref(new window)

4.
D. Çoker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89. crossref(new window)

5.
D. Coker and M. Demirci, An introduction to intuitionistic fuzzy topological spaces in Sostak’s sense, BUSEFAL 67 (1996), 67–76.

6.
Seok Jong Lee and Eun Pyo Lee, The category of intuitionistic fuzzy topological spaces, Bull. Korean Math. Soc. 37 (2000), no. 1, 63–76.

7.
Tapas Kumar Mondal and S.K. Samanta, On intuitionistic gradation of openness, Fuzzy Sets and Systems 131 (2002), 323–336. crossref(new window)

8.
Sung Wook Park, Eun Pyo Lee, and Hyuk Han, The category of intutionistic fuzzy topological spaces in šostak’s sense, Journal of applied mathematics and computing 13 (2003), no. 1-2, 487–500.

9.
A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371–375. crossref(new window)

10.
A. P. Ŝostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Janos Palermo, Sr. II 11 (1985), 89–103.

11.
L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338–353. crossref(new window)